Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2020 | Journal Article | IST-REx-ID: 8325 | OA
Kalinin, N., & Shkolnikov, M. (2020). Sandpile solitons via smoothing of superharmonic functions. Communications in Mathematical Physics. https://doi.org/10.1007/s00220-020-03828-8
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 554 | OA
Napiórkowski, M. M., Reuvers, R., & Solovej, J. (2018). The Bogoliubov free energy functional II: The dilute Limit. Communications in Mathematical Physics, 360(1), 347–403. https://doi.org/10.1007/s00220-017-3064-x
View | DOI | Download Submitted Version (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 741 | OA
Moser, T., & Seiringer, R. (2017). Stability of a fermionic N+1 particle system with point interactions. Communications in Mathematical Physics, 356(1), 329–355. https://doi.org/10.1007/s00220-017-2980-0
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Z., Erdös, L., & Schnelli, K. (2017). Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics, 349(3), 947–990. https://doi.org/10.1007/s00220-016-2805-6
View | Files available | DOI
 

Filters and Search Terms

issn=00103616

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed